# SDR 169041

- Difficulty date: June 11, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 17,957 hours, 21,495 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FILLED COCKPIT AND CABIN IN FLIGHT LAV SMOKE ANNUNCIATOR ILLUMINATED.  AIRCRAFT MADE UNSCHEDULED LANDING, FOUND RIGHT ACM TURBINE SIEZED.  RAN AIRCRAFT TO VERIFY NO FURTHER TRACES OF SMOKE, DEFERRED PER MEL RIGHT AIR CONDITIONING PACK 21-50-1 CAT C.
